MAUDE Adverse Event Report: OK BIOTECH COMPANY LTD PRODIGY VOICE; BLOOD GLUCOSE MONITORING DEVICE

OK BIOTECH COMPANY LTD PRODIGY VOICE; BLOOD GLUCOSE MONITORING DEVICE
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 06/15/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that medical attention was sought on (b)(6) 2019.Reporter stated that her father has been to the emergency room due the false high results.Caller stated she called ems due to her father having low blood glucose, but his meter did not give him a low result.She stated that she called ems and they tested with their meter and received a result lower than 20 and when they tested him on his prodigy meter they got a result of 111 mg/dl.Caller stated that he was transported to the hospital.The caller did not give any information on the emergency room visit she stated she threw away all his prodigy products.The caller also stated that she was comparing her fathers prodigy meter to a contour and the prodigy gave higher results.Caller did not provide any medications preexisting conditions or any other information.

Brand Name
PRODIGY VOICE
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
OK BIOTECH COMPANY LTD
no. 91, sec 2
gongdao 5th rd
hsinchu city,
MDR Report Key8812379
Report Number3008789114-2019-00026
Device Sequence Number2417994
Product Code NBW
UDI-Device Identifier00384840519008
UDI-Public00384840519008
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2019
Report Date (Section F) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/22/2019
Event Location Home
Date Report to Manufacturer07/22/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age83 YR
Date Report Sent to FDA07/22/2019